# SDR JJBA20151009002

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8201
- Aircraft serial: 553
- Aircraft time: 29,554 hours, 32,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 2 EMER CEILING LIGHT INOPERATIVE.  PERFORMED OPERATIONS CHECK OF THE EMER LIGHT SYS.
